Patient :I'm in my early 20's and for the past few days. My breasts have increased a little in size plus they are tender & sore. I'm on the pill & I haven't gained much weight that you could notice a difference. Recently though I have changed my cup/bra size, so I'm not exactly sure whether it's related to that.
I had my period 2 weeks ago, & yes I have been sexually active between now & then, but protection was used.
Please provide feed back.
Thank you for writing to us.
Taking OCPs can cause an increase in the size of breast because they contain hormones. The hormones especially estrogen cause an increase in the fibrous tissue of the breast and also partly to the fat in the breasts.
This is why they are bigger. This is normal, but you should check for nodes r lumps in the breast weekly or every 2 weeks. This should help you see if you have any abnormalities in breast size.
Hope this helps you and you recover soon. All the best.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.